# SDR SWAA2021081305292

- Difficulty date: July 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS887 CARGO FLOOR SPLICE STRAP HAS CORROSION AROUND NUT PLATE HOLES RBL10 TO LBL10 WL156 / REMOVED & REPLACED ACB BS 887 CARGO FLOOR SPLICE STRAP RBL 10 TO LBL 10; WL 156 IAW SRM 51-40-02; SRM 51-40-05; AIPC 53-42-11-30.
